MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, M

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, M
Catalog Number 78-10020
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Discarded at facility.
 
Event or Problem Description
It was reported by the company representative that a patient acquired an infection after a cci surgery.The flap was removed and discarded.The patient's infection is being treated via medications, and a revision surgery will be planned.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7986497
Report Number0008010177-2018-00106
Device Sequence Number11112467
Product Code GWO
UDI-Device Identifier07613327004021
UDI-Public07613327004021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-10020
Device Lot Number1807091005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;